Publication detail

Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T))

DIBLÍK, J.

Original Title

Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T))

English Title

Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T))

Type

journal article - other

Language

en

RIV year

1998

Released

14.05.1998

ISBN

0022-247X

Periodical

Journal of Mathematical Analysis and Application

Year of study

1998

Number

217

State

US

Pages from

200

Pages to

215

Pages count

16

Documents

BibTex


@article{BUT39008,
  author="Josef {Diblík}",
  title="Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T))",
  chapter="39008",
  number="217",
  volume="1998",
  year="1998",
  month="may",
  pages="200--215",
  type="journal article - other"
}